# SDR I5PA2021082275707

- Difficulty date: August 22, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,711 hours, 33,310 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387009
- Part serial: 45118A
- Condition: Faulty
- Location: Apu Doors
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

APU IN FLIGHT START FAILED DUE TO A FAULTY INLET DOOR ACTUATOR. UNIT WAS REPLACED AND PLACED APU BACK INTO SERVICE.
